CSpace

Browse/Search Results:  1-10 of 82 Help

Selected(0)Clear Items/Page:    Sort:
A NOVEL AUGMENTED LAGRANGIAN METHOD OF MULTIPLIERS FOR OPTIMIZATION WITH GENERAL INEQUALITY CONSTRAINTS 期刊论文
MATHEMATICS OF COMPUTATION, 2022, 页码: 30
Authors:  Liu, Xin-Wei;  Dai, Yu-Hong;  Huang, Ya-Kui;  Sun, Jie
Favorite  |  View/Download:23/0  |  Submit date:2023/02/07
Nonlinear programming  inequality-constrained optimization  augmented Lagrangian method of multipliers  strong global convergence  local convergence  
A line search penalty-free SQP method for equality-constrained optimization without Maratos effect 期刊论文
IMA JOURNAL OF NUMERICAL ANALYSIS, 2022, 卷号: 42, 期号: 4, 页码: 3771-3802
Authors:  Chen, Zhongwen;  Dai, Yu-Hong;  Zhang, Tauyou
Favorite  |  View/Download:6/0  |  Submit date:2023/02/07
Linear convergence of an alternating polar decomposition method for low rank orthogonal tensor approximations 期刊论文
MATHEMATICAL PROGRAMMING, 2022, 页码: 60
Authors:  Hu, Shenglong;  Ye, Ke
Favorite  |  View/Download:6/0  |  Submit date:2023/02/07
Orthogonally decomposable tensors  Low rank orthogonal tensor approximation  R-linear convergence  Sublinear convergence  Global convergence  

Structural balance and interpersonal appraisals dynamics: Beyond all-to-all and two-faction networks

期刊论文

AUTOMATICA, 2022, 卷号: 140, 页码: 11
Authors:  Mei, Wenjun;  Chen, Ge;  Friedkin, Noah E.;  Doerfler, Florian
Favorite  |  View/Download:9/0  |  Submit date:2023/02/07
Structural balance  Signed social networks  Co-evolutionary dynamics  Influence process  Homophily  
Finite-Time Synchronization of Impulsive Dynamical Networks With Strong Nonlinearity 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2021, 卷号: 66, 期号: 8, 页码: 3550-3561
Authors:  Zhu, Shuaibing;  Zhou, Jin;  Lu, Jinhu;  Lu, Jun-An
Favorite  |  View/Download:76/0  |  Submit date:2021/10/26
Synchronization  Symmetric matrices  Nonlinear systems  Couplings  Robustness  Linearization techniques  Finite-time synchronization (FTS)  impulsive network  local synchronization  nonlinearity  
Convergence and Stability of the Truncated Euler-Maruyama Method for Stochastic Differential Equations with Piecewise Continuous Arguments 期刊论文
NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS, 2021, 卷号: 14, 期号: 1, 页码: 194-218
Authors:  Geng, Yidan;  Song, Minghui;  Lu, Yulan;  Liu, Mingzhu
Favorite  |  View/Download:109/0  |  Submit date:2021/01/14
Stochastic differential equations with piecewise continuous argument  local Lipschitz condition  Khasminskii-type condition  truncated Euler-Maruyama method  convergence and stability  
A well-conditioned and efficient implementation of dual reciprocity method for Poisson equation 期刊论文
AIMS MATHEMATICS, 2021, 卷号: 6, 期号: 11, 页码: 12560-12582
Authors:  Khan, Suliman;  Khan, M. Riaz;  Alqahtani, Aisha M.;  Shah, Hasrat Hussain;  Issakhov, Alibek;  Shah, Qayyum;  EI-Shorbagy, M. A.
Favorite  |  View/Download:52/0  |  Submit date:2022/04/02
dual reciprocity method  multiquadrics  compactly supported radial basis functions  stability analysis  condition number  Poisson equation  
A class of smooth exact penalty function methods for optimization problems with orthogonality constraints 期刊论文
OPTIMIZATION METHODS & SOFTWARE, 2020, 页码: 37
Authors:  Xiao, Nachuan;  Liu, Xin;  Yuan, Ya-xiang
Favorite  |  View/Download:96/0  |  Submit date:2021/01/14
Orthogonality constraint  Stiefel manifold  augmented Lagrangian method  
Analysis of a hybridizable discontinuous Galerkin scheme for the tangential control of the Stokes system 期刊论文
ESAIM-MATHEMATICAL MODELLING AND NUMERICAL ANALYSIS-MODELISATION MATHEMATIQUE ET ANALYSE NUMERIQUE, 2020, 卷号: 54, 期号: 6, 页码: 2229-2264
Authors:  Gong, Wei;  Hu, Weiwei;  Mateos, Mariano;  Singler, John R.;  Zhang, Yangwen
Favorite  |  View/Download:79/0  |  Submit date:2021/01/14
Tangential Dirichlet boundary control  Stokes equations  hybridizable discontinuous Galerkin method  
AN ALTERNATING MINIMIZATION METHOD FOR MATRIX COMPLETION PROBLEMS 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES S, 2020, 卷号: 13, 期号: 6, 页码: 1757-1772
Authors:  Shen, Yuan;  Liu, Xin
Favorite  |  View/Download:116/0  |  Submit date:2020/05/24
Matrix completion  symmetric low rank product minimization  singular value decomposition  alternating minimization